Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

There is a $Q$-set space in ZFC
HTML articles powered by AMS MathViewer

by Zoltán T. Balogh PDF
Proc. Amer. Math. Soc. 113 (1991), 557-561 Request permission

Abstract:

It is shown that there is a regular ${T_1}$-space whose every subset is a ${G_\delta }$-set and yet the space is not $\sigma$-discrete.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54G20, 54H05
  • Retrieve articles in all journals with MSC: 54G20, 54H05
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 113 (1991), 557-561
  • MSC: Primary 54G20; Secondary 54H05
  • DOI: https://doi.org/10.1090/S0002-9939-1991-1077786-3
  • MathSciNet review: 1077786